# SDR SWAA2015111246004

- Difficulty date: October 19, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 42,827 hours, 24,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6561374
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CORRODED ON FLOOR TO SIDEWALL SUPPORT, BETWEEN BS 887 - 947 RT.  R & R SUPPORT IAW SRM.
